MAUDE Adverse Event Report: BTG Round Lake VISUAL-ICE Cryoablation System; Unit, Cryosurgical, Accessories

BTG Round Lake VISUAL-ICE Cryoablation System; Unit, Cryosurgical, Accessories
Model Number FPRCH6000
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
VISUAL-ICE Cryoablation System
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Round Lake
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
Galil Medical
4364 round lake road
arden hills MN 55112
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50679293
Report Number2124215-2026-48028
Device Sequence Number16072644
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)120418(10)VL0004
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberVL0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured04/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown